MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MULTI-FUSE PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MULTI-FUSE PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ5301
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd maxzero multi-fuse pressure rated extension set was leaking the following information was received by the initial reporter with the following verbatim: the emergency post-reception unit has encountered problems with the following dm bd max zero lot 21105236: leakage at the level of the blue septum.A priori no impact for the patient.
 
Additional Manufacturer Narrative
Investigation results: one mz5301 sample from lot 21105236 was received in sealed packaging for investigation of pr 9517210.The customer reported that they experienced "leakage at the level of the blue septum".The returned samples were subjected to functional testing by priming and subjecting to an infusion using a 50ml bd plastipak syringe; no fluid leakage of air ingress was observed throughout testing, furthermore no damage or manufacturing defect was observed which may have contributed to the customer's experience.The details of this feedback were forwarded to the manufacturing site for investigation.A review of the production records for lot 21105236 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.The customer¿s experience was not confirmed in this instance.Testing of the returned sample and a review of the production records did not identify any product defects or quality deviations during assembly.The alleged complaint sample was not available for investigation therefore it was not possible to confirm whether a manufacturing defect may have contributed to the reported leakage.A review of the customer feedback database indicates that complaints of this nature are rare and there is currently no trend for issues of this nature against the mz5301 product.
 
Event or Problem Description
No additional information.

Brand Name
BD MAXZERO MULTI-FUSE PRESSURE RATED EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18610211
Report Number9616066-2024-00139
Device Sequence Number11364200
Product Code FPA
UDI-Device Identifier10885403230547
UDI-Public(01)10885403230547
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/13/2024
Device Catalogue NumberMZ5301
Device Lot Number21105236
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2024
Supplement Date Received by Manufacturer02/27/2024
Initial Report FDA Received Date01/30/2024
Supplement Report FDA Received Date03/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown